Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 210, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 25, 2006, 8:55 PM CDT for Miami County, Kansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2006, 8:55 PM CDT (01:55 UTC)
- Expired
- Aug 25, 2006, 9:57 PM CDT
- In force
- 62 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Miami County, KS
The radar
The Pleasant Hill radar (KEAX), 60 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 6:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2994 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 18.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 260156 SVREAX KSC121-260300- /O.NEW.KEAX.SV.W.0210.060826T0155Z-060826T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 855 PM CDT FRI AUG 25 2006 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MIAMI COUNTY IN EAST CENTRAL KANSAS * UNTIL 1000 PM CDT * AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR RANTOUL...OR 7 MILES SOUTHEAST OF OTTAWA...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... OSAWATOMIE BY 920 PM CDT. PAOLA BY 935 PM CDT. 9 MILES NORTH OF FONTANA BY 940 PM CDT. LOUISBURG BY 1000 PM CDT. THIS STORM HAS A LONG HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE HAIL...MOST RECENTLY IN THE PAMONA AREA IN FRANKLIN COUNTY. THIS STORM CONTINUES TO STRENGTHEN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS IN ADDITION...THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3869 9505 3839 9507 3839 9463 3869 9462 $$ BOOKBINDER
2 follow-up statements
000 WWUS53 KEAX 260241 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 940 PM CDT FRI AUG 25 2006 KSC121-260300- /O.CON.KEAX.SV.W.0210.000000T0000Z-060826T0300Z/ MIAMI KS- 940 PM CDT FRI AUG 25 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MIAMI COUNTY UNTIL 1000 PM CDT... AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LANE...OR 9 MILES WEST OF OSAWATOMIE...MOVING EAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... OSAWATOMIE BY 945 PM CDT. FONTANA AND PAOLA BY 1000 PM CDT. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...TORRENTIAL RAINFALL MAY PRODUCE TWO TO THREE INCHES OF RAINFALL ACROSS FAR WESTERN MIAMI COUNTY. LAT...LON 3869 9505 3839 9507 3839 9463 3869 9462 $$ BOOKBINDER
000 WWUS53 KEAX 260257 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 955 PM CDT FRI AUG 25 2006 KSC121-260305- /O.CAN.KEAX.SV.W.0210.000000T0000Z-060826T0300Z/ MIAMI KS- 955 PM CDT FRI AUG 25 2006 ...THE SEVERE THUNDERSTORM WARNING FOR MIAMI COUNTY HAS BEEN CANCELLED... AT 952 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. THUNDERSTORMS PRODUCING CONTINUOUS CLOUD TO GROUND LIGHTNING AND TORRENTIAL RAINFALL WILL CONTINUE ACROSS MIAMI COUNTY OVERNIGHT. TWO TO THREE INCHES OF RAIN ARE EXPECTED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI. LAT...LON 3869 9505 3839 9507 3839 9463 3869 9462 $$ BOOKBINDER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 5:04 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Aug 25, 5:04 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 504 PM CDT FRI AUG 25 2006 .DISCUSSION... MESOSCALE UPDATE... VISIBLE SATELLITE IMAGERY AND 21Z SURFACE OBSERVATIONS SHOW THAT THE COLD FRONT OVER NRN MO IS BECOMING INCREASINGLY LESS DEFINED WITH WARM SECTOR WINDS NOW SHIFTED INTO THE E/NE IN RESPONSE TO WEAK ELEVATED CONVECTION FURTHER SOUTH. CLOUD STRUCTURE IN THE VICINITY OF THE DECAYING BOUNDARY HAS BECOME INCREASINGLY STRATIFORM IN NATURE OVER THE LAST FEW HOURS...AND THE THREAT FOR SURFACE BASED CONVECTION IS LIKELY OVER. LATEST RUC 2 PROXIMITY SOUNDINGS SHOW THE REASON FOR THIS...DEPICTING AN IMPRESSIVE 750MB CAPPING INVERSION WITH TEMPS AROUND 18C. THIS CAP WAS NOT AT ALL HANDLED BY 12Z/18Z MODEL SOLUTIONS...WITH SERIOUS CONVECTIVE FEEDBACK PROBLEMS CONTINUING TO HAMPER BOTH THE NAM-WRF AND GFS. SOUTH AND EAST OF THIS ARCING BOUNDARY...AN AXIS OF ELEVATED INSTABILITY (DENOTED BY WIDESPREAD ACCAS AND EMBEDDED SHOWERS/STORMS) PRESENTLY EXTENDS FROM WEST CENTRAL MO...TO NEAR WICHITA...TO THE TEXAS PANHANDLE. THIS AREA ALSO REMAINS WITHIN A BROAD MOISTURE/WARM ADVECTION REGIME... AND WILL LIKELY BE THE FOCUS FOR RENEWED DEVELOPMENT DURING THE EVENING AND OVERNIGHT HOURS AS INCREASING NOCTURNAL LOW LEVEL JET IS ABLE TO TAP POTENTIAL INSTABILITY ABOVE 750MB. ADDITIONAL VERTICAL SUPPORT WILL LIKELY COME FROM AN ELONGATED VORTICITY MAXIMUM THAT IS PRESENTLY PROVIDING LARGE SCALE ASCENT OVER ERN CO/WRN KS. THEREFORE...I DO EXPECT TO SEE WIDESPREAD RAIN/THUNDERSTORMS OVERSPREAD THE AREA FROM THE WEST LATER THIS EVENING. STEEP 750-600MB LAPSE RATES MAY PROVIDE SOME SUPPORT FOR MARGINAL HAIL EARLY...BUT WEAK BULK SHEAR AND OVERALL WEAK INSTABILITY SHOULD PREDOMINANTLY RESULT IN MULTI-CELL CLUSTERS. NARROW CAPE PROFILES...CONTINUED WARM/MOIST LLJ INFLUX INTO AN QUASI-STATIONARY BOUNDARY...AND PRECIPITABLE WATERS APPROACHING TWO INCHES CERTAINLY FAVOR A HEAVY RAINFALL THREAT. BOOKBINDER && .PREV DISCUSSION... /ISSUED 300 PM CDT FRI AUG 25 2006/ THUNDERSTORMS WITH HEAVY RAINFALL ARE THE PRIMARY CONCERN FOR THE NEXT COUPLE OF DAYS. MODELS SIMILAR IN THE VERY SLOW EASTWARD PROGRESSION OF AN UPPER TROUGH OVER THE PAC NW AND GREAT BASIN. THE INTERACTION OF THIS UPPER TROUGH AND THE POSITION OF THE SURFACE AND ELEVATED BOUNDARIES ARE THE KEY PLAYERS. LATEST MOISTURE IMAGERY ALONG WITH THE SHORT TERM RUC INDICATE A SHORTWAVE IN ERN COLORADO. HOWEVER...IMAGERY DOES NOT LOOK AS IMPRESSIVE AS THE MODELS DEPICT. ANOTHER WEAK SHORTWAVE WAS NOTED IN EXTREME SWRN NM. THIS WAVE IS NOT HANDLED WELL BY MODELS AND COULD ENHANCE PRECIPITATION CHANCES SATURDAY OR SATURDAY NIGHT. OVERALL...PREFER THE WRF OVER THE GFS AS THE GFS HAS SERIOUS CONVECTIVE FEEDBACK WHICH HAS A SIGNIFICANT IMPACT ON THE LOW LEVEL MASS FIELDS. ALTHOUGH THE WRF HAS SOME ISSUES...IT DOES DEPICT A TYPICAL LATE SUMMER/EARLY FALL SCENARIO OF ROUNDS OF THUNDERSTORMS ALONG AND NORTH OF THE SURFACE BOUNDARY WITH THE HEAVIEST PRECIPITATION IN THE RELATIVELY TIGHT H8 BAROCLINIC ZONE. ISENTROPIC LIFT WITHIN THIS BAROCLINIC ZONE WILL BE THE PRIMARY FORCING MECHANISM WITH WEAK H3 DIVERGENCE AND QG FORCING SUPPLEMENTING THE UVV PERIODICALLY TONIGHT THROUGH SUNDAY. IN THE NEAR TERM...A COLD FRONT HAS SAGGED SOUTH TO NEAR A STJ TO LAMONIA LINE. THE FRONT IS EXPECTED TO PROGRESS VERY SLOWLY SOUTH TO NEAR A MCI TO IRK LINE BY EARLY THIS EVENING. A MOIST AND VERY UNSTABLE AIR MASS EXISTS ALONG AND IN ADVANCE OF THE FRONT...NORTH OF I-70. ESTIMATED CAPES ARE FROM 3000-4000 J/KG WITH ONLY A FEW MORE DEGREES NEEDED TO BREAK THE CAP. A FEW HIGH BASED THUNDERSTORMS HAVE DEVELOPED AHEAD OF THE FRONT IN THE KC METRO...BUT EXPECT THE BULK OF THE THUNDERSTORMS TO DEVELOP ALONG THE FRONT AFT 21Z AND PROGRESS SLOWLY SOUTHEAST THROUGH THE EVENING HOURS. ALTHOUGH THE SHEAR IS WEAK...FORECAST SOUNDINGS ALONG WITH AFTN ACCAS...DEPICT RELATIVELY STEEP MID LVL LAPSE RATES. IN ADDITION...FCST SOUNDINGS SUGGEST A DRY LAYER FROM H8 TO 550 MB. AS A RESULT...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. FRONTAL CONVECTION WILL GRADUALLY TRANSITION TO POST FRONTAL CONVECTION AFTER MIDNIGHT AS A MODEST LLJ ENHANCES ISENTROPIC LIFT ON THE 310K SURFACE. ALTHOUGH SEVERE THUNDERSTORMS ARE NOT EXPECTED...HEAVY RAINFALL IS POSSIBLE ALONG AND SOUTH OF INTERSTATE 70...GIVEN PRECIPITABLE WATER VALUES AROUND 1.7 INCHES. THE CDFNT SHOULD BECOME STATIONARY ACROSS SRN MO ON SATURDAY WITH WEAK TO MODERATE ISENTROPIC LIFT FROM 305-310 CONTINUING THROUGH SUNDAY NIGHT. THE ISENTROPIC LIFT WILL GENERALLY BE CONFINED TO THE SRN TWO THIRDS OF THE CWA. THERE WILL UNDOUBTEDLY BE BREAKS IN THE RAIN DURING THE WEEKEND ESPECIALLY IF A SHORTWAVE IS STRONG ENOUGH TO DEVELOP A WEAK WAVE ALONG THE FRONT. AT THIS TIME...IT IS TOUGH TO DISCERN WHEN THE BREAKS WILL OCCUR...BUT THE MOST LIKELY TIMES WILL BE DURING THE AFTN AND EARLY EVENING WHEN ISENTROPIC LIFT IS THE WEAKEST. THE MAJOR CONCERN WITH THIS EVENT WILL BE HEAVY RAINFALL. BY THE END OF THE WEEKEND...MOST AREAS SOUTH OF ROUTE 36 WILL SEE 1 TO 2 INCHES WITH SOME AREAS RECEIVING 2 TO 4 INCHES. THE SRN PORTION OF THE CWA CAN HANDLE A LOT OF RAIN. WILL ISSUE AND ESF FOR THE POTENTIAL OF LOCALIZED FLOODING. FUTURE SHIFTS WILL NEED TO MONITOR FOR THE POTENTIAL OF A FLASH FLOOD WATCH. CONFIDENCE IS NOT HIGH ENOUGH AT THIS TIME...AS FUTURE BOUNDARY LOCATIONS ARE CRITICAL. DB THE MEDIUM RANGE MODELS CONTINUE THE TREND OF HOLDING AT LEAST A PORTION OF THE SHORTWAVE TROUGH TO THE NORTH/NORTHWEST OF MISSOURI INTO EARLY NEXT WEEK. MEANWHILE...AN UPPER TROUGH IS FORECAST TO AMPLIFY OFF THE WEST COAST...WHILE RIDGING BUILDS ACROSS THE PLAINS. THERE IS SOME INDICATION THAT THE SHORTWAVE TROUGH ENERGY THAT WILL AFFECT OUR AREA THIS WEEKEND MAY BECOME TRAPPED BENEATH THE UPPER RIDGE...AND SLOWLY MEANDER EAST THROUGH THE MIDDLE OF NEXT WEEK. FOR NOW...HAVE EXTENDED PRECIPITATION CHANCES THROUGH MONDAY WITH THE UPPER TROUGH AXIS REMAINING TO THE NORTHWEST OF THE FORECAST AREA. HAVE ALSO DROPPED TEMPERATURES A FEW DEGREES ON MONDAY WITH THE ANTICIPATED CLOUD COVER AND POSSIBLE PRECIPITATION. CONTINUED WITH A SLOW WARMING TREND THROUGH THE MIDDLE OF NEXT WEEK...WITH TEMPERATURES BELOW NORMAL FOR THE FIRST PART OF THE WEEK...WARMING TO SEASONAL NORMALS BY THE END OF THE WORK WEEK. STOFLET && .AVIATION... SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS THIS EVENING FROM 20Z TO 02Z. CIGS AND VSBYS WILL GENERALLY BE MVFR. ADDITIONAL WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED AFT 06Z FOLLOWED BY IFR CIGS AND MVFR VSBYS IN AN AREA OF RAIN AFT 11Z. CONFIDENCE IS NOT HIGH WITH REGARDS TO THE IFR CONDITIONS AS IT IS DEPENDENT UPON HOW FAR SOUTH THE FRONT PROGRESSES ALONG WITH THE INTENSITY AND COVERAGE OF THE RAIN. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Aug 25, 1:00 PM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT FRI AUG 25 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT FRI AUG 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS LATE THIS AFTERNOON FROM THE KANSAS CITY AND ST JOSEPH AREAS...NORTHEAST TO BETHANY AND KIRKSVILLE. THE THUNDERSTORMS WILL SPREAD SOUTH TO A BUTLER TO SEDALIA TO BOONVILLE LINE BY MIDNIGHT. A FEW THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND HAIL THE PRIMARY THREATS. RAIN AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA AFTER MIDNIGHT. SEVERE STORMS ARE NOT EXPECTED...BUT LOCALLY HEAVY RAINFALL IS POSSIBLE...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MORE THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH MONDAY AS THE COLD FRONT PRESSES SLOWLY SOUTHEAST INTO SOUTHERN MISSOURI AND A WEAK UPPER LEVEL STORM SYSTEM MOVES INTO THE CENTRAL PLAINS. THE THREAT OF SEVERE WEATHER IS QUITE LOW AT THIS TIME. HOWEVER...EXCESSIVE RAINFALL AND LOCALIZED FLOODING WILL BECOME INCREASINGLY POSSIBLE...MAINLY ALONG AND SOUTH OF ROUTE 36. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON OR THIS EVENING IN AREAS SOUTH OF A LINE FROM ST JOSEPH TO BETHANY. DB
In the hours before
Special weather statement, Aug 25, 7:45 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 745 PM CDT FRI AUG 25 2006 MOZ020-260115- BUCHANAN- 745 PM CDT FRI AUG 25 2006 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN BUCHANAN COUNTY UNTIL 815 PM CDT... AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RUSHVILLE...OR 9 MILES EAST OF ATCHISON... MOVING EAST AT 20 MPH. THIS STORM WILL BE NEAR... AGENCY BY 815 PM CDT. THE TOWNS OF DE KALB AND FAUCETT ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BOOKBINDER
Local storm report, Aug 25, 8:09 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
809 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG DENTON 39.73N 95.27W
08/25/2006 DONIPHAN KS EMERGENCY MNGR
2 OR 3 TREES UPROOTED...NUMEROUS LIMBS DOWN AROUND TOWN.
&&
HUDSONLocal storm report, Aug 25, 8:25 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
825 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL 2 E FAUCETT 39.60N 94.78W
08/25/2006 E0.88 INCH BUCHANAN MO LAW ENFORCEMENT
PENNY TO NICKEL HAIL AT DD AND MM HIGHWAYS.
&&
HUDSONLocal storm report, Aug 25, 8:36 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
836 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 2 S FAUCETT 39.57N 94.82W
08/25/2006 BUCHANAN MO LAW ENFORCEMENT
TREES AND POWER LINES DOWN...IN ADDITION TO PENNY AND
NICKEL SIZE HAIL. REPORTED BETWEEN FAUCETT AND DEARBORN.
&&
HUDSONSpecial weather statement, Aug 25, 8:40 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 840 PM CDT FRI AUG 25 2006 MOZ021-028-029-260245- CLAY-CLINTON-PLATTE- 840 PM CDT FRI AUG 25 2006 ...SIGNIFICANT WEATHER ALERT FOR EXTREME NORTHEASTERN PLATTE...NORTHERN CLAY AND EXTREME SOUTHERN CLINTON COUNTIES UNTIL 945 PM CDT... AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING SOUTH OF GOWER...ALONG THE CLAY AND CLINTON COUNTY LINE...MOVING EAST AT 15 MPH. PEOPLE IN NORTHERN CLAY...AND EXTREME SOUTHERN CLINTON COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. AT THE PRESENT TIME...SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THE SEVERE THUNDERSTORM WARNING COUNTIES FURTHER NORTH...FOR CENTRAL AND WESTERN CLINTON COUNTY. BOOKBINDER
Special weather statement, Aug 25, 8:40 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 840 PM CDT FRI AUG 25 2006 MOZ021-028-029-260245- CLAY-CLINTON-PLATTE- 840 PM CDT FRI AUG 25 2006 ...SIGNIFICANT WEATHER ALERT FOR EXTREME NORTHEASTERN PLATTE...NORTHERN CLAY AND EXTREME SOUTHERN CLINTON COUNTIES UNTIL 945 PM CDT... AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING SOUTH OF GOWER...ALONG THE CLAY AND CLINTON COUNTY LINE...MOVING EAST AT 15 MPH. PEOPLE IN NORTHERN CLAY...AND EXTREME SOUTHERN CLINTON COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. AT THE PRESENT TIME...SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THE SEVERE THUNDERSTORM WARNING CONTINUES FURTHER NORTH...FOR CENTRAL AND WESTERN CLINTON COUNTY. BOOKBINDER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 7:15 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 26 min |
| Aug 25, 11:15 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 45 min |
| Aug 25, 11:39 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Leavenworth | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.